MathSciNet Relay Station
MathSciNet bibliographic data
MR2890982 34A08 (34B15)
Chen, Taiyong; Liu, Wenbin; Hu, Zhigang A boundary value problem for fractional differential equation with $p$-Laplacian operator at resonance. Nonlinear Anal. 75 (2012), no. 6, 3210–3217.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement